# SDR 2003FA0000754

- Difficulty date: July 14, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N47RF
- Make and model: Gulstm 500S
- Aircraft serial: 3261
- Engine: Lyc TIO540*
- Propeller: Hartzl HCC3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER ASSY, AIRCRAFT CREW REPORTED RT PROPELLER GOES TO FEATHER ON TAXI WITH HOT OIL.  ENGINE AND PROP GOVERNOR CHANGED.  PROPELLER SWAPPED.  PROBLEM FOUND TO BE PROPELLER AIR CHARGE PROCEDURE WAS CHANGED IAW MFG LS.  C/W THIS SL FIXED PROBLEM .
